# SDR N6WA2024080401

- Difficulty date: August 3, 2024
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 25R BETWEEN FS280-310.  REPLACED STGR 25R BETWEEN FS280-310 IAW CRJ SRM 51-42-06.
